# SDR COMA0360331

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 7,076 hours, 6,031 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 1000
- Condition: Malfunctioned
- Location: Nlg
- Part time: 7,078 hours, 6,033 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5037 GEAR DISAGREE WARNING, NLG DID NOT EXTEND.  REPLACED THE MLG PRIORITY VALVE.
